# SDR DALA2025120308813

- Difficulty date: November 29, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N502DX
- Make and model: Airbus A321-271NX
- Aircraft serial: 10467
- Aircraft time: 15,746 hours, 3,752 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATB - DUE TO DOOR FWD CARGO ECAM WARNING. VERIFIED FORWARD CARGO DOOR CLOSED AND HANDLE STOWED, DEFERRED INDICATION PER MEL 52-70-01H. CLEANED PROX SENSOR 30MV, DOOR INDICATION ON ECAM SHOWED CLOSED AND OPEN WHEN APPROPRIATE. (LP 8082760)
